A member asked:

Can hypothyroidism cause pitted edema in my lower legs, ankles and feet?

6 doctors weighed in across 2 answers

Yes it can: But so can many things so don't just assume its the hypthyroidism - visit an internist for a complete exam.

Answered 9/18/2015

5.6k views

Thank

Definitely: With a low thyrid count, this will decrease your body's metabolism ( breakdown of food and other products) as one of the side effects will be the swelling or edema of the lower extremities. See your doctor or endocrinologist for treatment as usually after being regulated with thyroid medicine, the swelling will go away.

Answered 11/4/2017

5.6k views

Thank

Related Questions

A member asked:

Can risperdal cause pitting edema in lower legs ankles and feet?

6 doctors weighed in across 2 answers

A member asked:

What exactly can cause edema in right foot and leg?

A doctor has provided 1 answer